# SDR SWAA2018090424768

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A5220
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY FORWARD GIRT BAR BRACKET FITTING MISSING.  INSTALLED FITTING PER DWG AND SRM.
